# SDR 00034

- Difficulty date: July 11, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N525TW
- Make and model: Lear 25
- Aircraft serial: 011
- Aircraft time: 14,277 hours, 13,561 cycles
- Engine: Ge CJ6106
- Engine time: 8,452 hours, 7,003 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

AIRCRAFT EN ROUTE FROM ADDISON TX TO WINDSOR CANADA RT ENGINE FLAME-OUT CLIMBING FROM 390 TO 410.  RESTART NORMAL, CLIMB BACK TO 410 AND CONTINUED TRIP.  PILOT INSPECTED ENGINE FOR FOD DAMAGE AT DESTINATION, NO DAMAGE FOUND.  AIRCRAFT MOVED TO MAINTENANCE BASE AT YIP.  FLAME-OUT INSPECTIONS COMPLETED PER THE GE M/M, NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
